Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Error bounds for regularized solutions of nonlinear ill-posed problems


Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 3, Issue 1, Pages 47–74, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1995.3.1.47, October 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gisela L Mazzieri and Ruben D Spies
Inverse Problems, 2012, Volume 28, Number 5, Page 055005
Andreas Neubauer, Torsten Hein, Bernd Hofmann, Stefan Kindermann, and Ulrich Tautenhahn
Applicable Analysis, 2010, Volume 89, Number 11, Page 1729
Qinian Jin and Ulrich Tautenhahn
Numerische Mathematik, 2011, Volume 117, Number 3, Page 555
Ulrich Tautenhahn
Inverse Problems, 1997, Volume 13, Number 5, Page 1427

Comments (0)

Please log in or register to comment.